# SDR IPXA2016030700417

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 9,946 hours, 3,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR LEAKS AT LOWER LT CORNER LOWER MIDDLE SEAL FOUND ADRIFT, SEAL RE-SEATED INTO DOOR CARRIER AND SEAL NOW SATISFACTORY.
